# SDR 97UAL900689

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic Sys
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU PNEUMATIC PRESSURE AT 5 PSI, PNEUMATICS INOP.
